MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO REAMER; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO REAMER; ARTHROSCOPE
Model Number 4100231000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer service technician reported that the device had a piece missing while it was being serviced at the user facility.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
Correction: d10, h3 additional info h6 h3 other text : device not accessible for testing.
 
Event or Problem Description

Brand Name
REAMER
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9396427
Report Number0001811755-2019-03886
Device Sequence Number16568823
Product Code HRX
UDI-Device Identifier04546540068224
UDI-Public04546540068224
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4100231000
Device Catalogue Number4100231000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer01/18/2021
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1